# SDR SIMA20150406005

- Difficulty date: April 6, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 27,885 hours, 23,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CLIP AT FRAME 72 BETWEEN 16L & 17/L HAS A 1/2" CRACK.  R & R SHEAR CLIP AT FRAME 72 BETWEEN STRINGER 16L & 17L IAW SRM 51-40-02.
